Article (Scientific journals)
From formal smoothings to geometric smoothings
Nobile, Alessandro
2023In Rendiconti di Matematica e delle Sue Applicazioni, 44, p. 181 - 210
Peer Reviewed verified by ORBi
 

Files


Full Text
From_formal_smoothing_to_geometric_smoothing.pdf
Author preprint (439.46 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] Let X be a projective, equidimensional, singular scheme over an al- gebraically closed field. Then the existence of a geometric smoothing (i.e. a fam- ily of deformations of X over a smooth base curve whose generic fibre is smooth) implies the existence of a formal smoothing as defined by Tziolas. In this paper we address the reverse question giving sufficient conditions on X that guaran- tee the converse, i.e. formal smoothability implies geometric smoothability. This is useful in light of Tziolas’ results giving sufficient criteria for the existence of formal smoothings.
Disciplines :
Mathematics
Author, co-author :
Nobile, Alessandro ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
From formal smoothings to geometric smoothings
Publication date :
07 February 2023
Journal title :
Rendiconti di Matematica e delle Sue Applicazioni
ISSN :
2532-3350
Publisher :
Sapienza Università Editrice, Italy
Volume :
44
Pages :
181 - 210
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 17 January 2023

Statistics


Number of views
28 (0 by Unilu)
Number of downloads
34 (0 by Unilu)

Scopus citations®
 
0
Scopus citations®
without self-citations
0

Bibliography


Similar publications



Contact ORBilu